# SDR QXEA200603469

- Difficulty date: December 3, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 12,746 hours, 9,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - FOUND RIGHT LOWER BULKHEAD AT STATION X280 IS CORRODED.  REPAIRED IAW REO670-53-11-052.
